MathSciNet Relay Station
MathSciNet bibliographic data
MR1963776 (2004b:58039) 58J37 (58J35)
Bednarchak, Debe Geometric properties coded in the long-time asymptotics for the heat equation on ${\bf Z}\sp n$. Proc. Amer. Math. Soc. 131 (2003), no. 7, 2261–2269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement